Hu, Xing-Bao and Clarkson, Peter (1995) Rational Solutions of a Differential -Difference KDV Equation, the Equation and Equation and the discret Equetion. Journal of Physics A: Mathematical and General, 28 (17). pp. 5009-5016. ISSN 0305-4470. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
In this paper, a series of rational solutions are presented for a differential-difference analogue of the KdV equation, the Toda equation and the discrete KdV equation. These rational solutions are obtained using Hirota's bilinear formalism and Backlund transformations. The crucial step is the use of nonlinear superposition formulae.
|Subjects:||Q Science > QC Physics|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts|
|Depositing User:||P. Ogbuji|
|Date Deposited:||29 May 2009 11:11|
|Last Modified:||29 Apr 2014 14:25|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/19609 (The current URI for this page, for reference purposes)|